# SDR 2008UALA02443

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,859 hours, 14,768 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SURFACE CHAFED IN AREA OF PREVIOUS REPAIR ON INBD TOP SIDE OF FLAP. ACCOMPLISHED MAJOR REPAIR, REMOVED PREVIOUS REPAIR AND REPLACED WITH PERMANENT REPAIR.
